# SDR AU000813

- Difficulty date: September 12, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C404
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121340710
- Condition: Cracked
- Location: Fuselage Main Bu
- Part time: 12,154 cycles
- Component: Fuselage Main Bu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOORPOST BULKHEAD CRACKED ON LEFT AND RIGHT SIDES.  (X)
